# SDR DHL2004780002

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR LIGHT ILLUMINATED AFTER LANDING. PREVIOUS WRITE-UP ON LOG PAGE NR 370580. RII REQUIRED.  ADJUSTED DOOR LOCK MECHANISM TO ROLL OVER CENTER PAST LOCK FURTHER LOCK AND LIGHT SYSTEM.  OPS CHECKED NORMAL ON GROUND IAW MM 52-11-01.
